# SDR AALA201605059011

- Difficulty date: May 4, 2016
- Submitted: May 6, 2016
- Operation: Air carrier
- Aircraft: N192UW
- Make and model: Airbus A321-211
- Aircraft serial: 1496
- Aircraft time: 52,185 hours, 19,234 cycles
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Transfer Valve
- Part number: HTE2000021
- Part serial: 48125890
- Condition: Defective
- Location: Fuel System
- Part time: 5,177 hours, 2,576 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  ECAM, FUEL LT OVERFLOW FOLLOWED ECAM 1500 DIFF IN FUEL ON TOTALIZER & BURN AFTER CTR TANK WAS USED.  UPON FUEL TRANSFER FOR LEAK CHECK NOTICED INTERMITTENT FUEL TRANSFER FROM CTR WING TO LT WING WITH TRANSFER VLV IN CLOSED POSITION.  REPLACED LT CTR WING TRANSFER VLV ACTUATOR IAW MM 28-26-51.  OPERATIONAL CHECKED GOOD.  NO FURTHER FUEL TRANSFER IN OFF POSITION.
